# SDR UALA2012091305167

- Difficulty date: September 11, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 41,525 hours, 17,524 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shoulder Belt
- Condition: Frayed
- Location: F/A Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT JS 252 SHOULDER STRAP FRAYED-UNSERVICEABLE.  REPLACED FLIGHT ATTENDANT HARNESS, OPS OKAY.
